# SDR UALA2011082404549

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Frangible Link
- Part number: C193471037
- Condition: Improper Part
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31516313
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED SLIDE MR25822-2051 IN PACKED CONDITION.  UPON DISASSEMBLY FOUND ONE INCORRECT FRANGIBLE LINK INSTALLED AT THE SILL SUPPORT LOG.  FRANGIBLE LINK INSTALLED WAS P/N C19347-103 (NATURAL), SHOULD BE P/N C19749-103 (BLACK/ORANGE).  DUE TO THE DIFFERENT BREAKING STRENGTHS OF EACH FRANGIBLE LINK THAT CAN CAUSE IMPROPER DEPLOYMENT OF THE EVACUATION SLIDE.  INCORRECT FRANGIBLE LINK WAS INSTALLED DURING THE LAST OVERHAUL ON AUG 27, 2008.  CORRECT FRANGIBLE LINK P/N C19749-103 WILL BE REPLACED AT THIS OVERHAUL.  REF: AD 2001-15-06, AIR CRUISERS SB 004-25-51.
